# SDR IPXA10559507

- Difficulty date: April 1, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1009
- Condition: Dented
- Location: Bs 1360 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 1360 FRAME IS DENTED AT STR 26 RT.  REPAIRED IAW SRM 53-00-07-2R 5, FIG. 201 AND SRM 53-60-07-0I 1, FIG. 1.
